Change search
ReferencesLink to record
Permanent link

Direct link
Mulitdimensional Hardy type inequalities for p
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Institute of Mathematical Science, Legon-Accra.
2007 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 1, no 1, 1-11 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 1, no 1, 1-11 p.
Research subject
URN: urn:nbn:se:ltu:diva-13432Local ID: ca778870-911e-11dc-9a81-000ea68e967bOAI: diva2:986385
Validerad; 2007; 20071112 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(191 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 191 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Oguntuase, JamesOkpoti, ChristopherPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 3 hits
ReferencesLink to record
Permanent link

Direct link